# SDR 2007UALA02751

- Difficulty date: July 19, 2007
- Submitted: July 24, 2007
- Operation: Air carrier
- Aircraft: N340UA
- Make and model: Boeing 737322
- Aircraft serial: 24244
- Aircraft time: 55,341 hours, 30,628 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Faulty
- Location: Aft Lavatory
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LAVATORY SMOKE DETECTOR ALARM ON BEFORE BOARDING.   [08-17-07]   REPLACED SMOKE DETECTOR.
